# SDR SWAA2025051968392

- Difficulty date: May 7, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 29,396 hours, 14,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD COVE PANEL EMERGENCY EXIT LIGHT LENSE IS BROKEN<[01] REMOVED AND INSTALLED NEW AFT OVERHEAD COVE PANEL EMERGENCY EXIT LIGHT ASSEMBLY PER AMM 33-51-03. OPS CHECK GOOD.;[02] INSPECTED AS REQUIRED; CORRECTIVE ACTION #1
